# SDR ASAA2021082035758

- Difficulty date: August 20, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 40,569 hours, 11,982 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED WHILE TAXING AFTER LANDING. GROUNDED - YES. BITE OF LEFT FMC SHOWS PGM FAULT. ACCOMPLISHED B737-800 FIM 34-61 TASK 807. LEFT FMC OPS CHECK GOOD.
